Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Consistent yeast infection, have several canker sore like bumps above clitoris, severe discomfort while walking. Relief measure?

Hi. I had a yeast Infection for about 3+ weeks and not really thinking about it I figured it would clear itself up. Well last Thursday I noticed some small bumps above my clitoris and try we re very sensitive. I called the dr and got diflucan and monistat to clear up yeast. The bumps have turned into what looks like canker sore in the mouth probably about 15 of them. I was tested 9 months ago and everything came back normal. I am married and we have been completely faithful. These sores are so painful I can barely walk. What can I do for relief?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  82
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dentist 's  Response
The sores in mouth has to be treated by applying topical steroid on the affected area.
Take plenty of fruits and vegetables.
Maintain oral hygiene well.
Take vitamin becosules and iron supplements.
Avoid spicy foods.
Take care.
Answered: Mon, 17 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor